Alert archive / Ohio / Wind Advisories in 2022
Wind Advisory 10, NWS Cleveland, OH
NWS Cleveland, OH issued this wind advisory at Nov 4, 2022, 1:03 PM EDT for 15 counties in Ohio. It took effect at Nov 5, 2022, 11:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2022, 1:03 PM EDT (17:03 UTC)
- In effect from
- Nov 5, 2022, 11:00 AM EDT
- Expired
- Nov 5, 2022, 9:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Crawford County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 98 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706 WWUS71 KCLE 041703 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 103 PM EDT Fri Nov 4 2022 OHZ003-006>010-017>019-027>030-036-037-050115- /O.NEW.KCLE.WI.Y.0010.221105T1500Z-221106T0100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Marion, Mount Gilead, and Cardington 103 PM EDT Fri Nov 4 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM EDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central and northwest Ohio. * WHEN...From 11 AM to 9 PM EDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
6 follow-up statements
231 WWUS71 KCLE 042219 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 619 PM EDT Fri Nov 4 2022 OHZ003-006>010-017>019-027>030-036-037-050630- /O.CON.KCLE.WI.Y.0010.221105T1500Z-221106T0100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Marion, Mount Gilead, and Cardington 619 PM EDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM EDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central and northwest Ohio. * WHEN...From 11 AM to 9 PM EDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
527 WWUS71 KCLE 050117 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 917 PM EDT Fri Nov 4 2022 OHZ003-006>010-017>019-027>030-036-037-050930- /O.CON.KCLE.WI.Y.0010.221105T1500Z-221106T0100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Marion, Mount Gilead, and Cardington 917 PM EDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM EDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central and northwest Ohio. * WHEN...From 11 AM to 9 PM EDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
245 WWUS71 KCLE 050727 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 327 AM EDT Sat Nov 5 2022 OHZ003-006>010-017>019-027>030-036-037-051530- /O.CON.KCLE.WI.Y.0010.221105T1500Z-221106T0100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Marion, Mount Gilead, and Cardington 327 AM EDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central and northwest Ohio. * WHEN...From 11 AM this morning to 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
779 WWUS71 KCLE 051326 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 926 AM EDT Sat Nov 5 2022 OHZ003-006>010-017>019-027>030-036-037-052130- /O.CON.KCLE.WI.Y.0010.221105T1500Z-221106T0100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Marion, Mount Gilead, and Cardington 926 AM EDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central and northwest Ohio. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
564 WWUS71 KCLE 051945 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 345 PM EDT Sat Nov 5 2022 OHZ003-006>010-017>019-027>030-036-037-060100- /O.CON.KCLE.WI.Y.0010.000000T0000Z-221106T0100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Marion, Mount Gilead, and Cardington 345 PM EDT Sat Nov 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of north central and northwest Ohio. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
965 WWUS71 KCLE 060059 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 859 PM EDT Sat Nov 5 2022 OHZ003-006>010-017>019-027>030-036-037-060200- /O.EXP.KCLE.WI.Y.0010.000000T0000Z-221106T0100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron- Wyandot-Crawford-Richland-Ashland-Marion-Morrow- Including the cities of Toledo, Bowling Green, Perrysburg, Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, Findlay, Tiffin, Fostoria, Norwalk, Willard, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Marion, Mount Gilead, and Cardington 859 PM EDT Sat Nov 5 2022 ...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... Winds have diminished below Wind Advisory criteria. Isolated wind gusts to 40 to 45 mph remain possible within a line of showers that is moving east across the area tonight. Otherwise, winds will continue to diminish over the next several hours. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Nov 4, 9:31 AM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Nov 4, 9:31 AM EDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 931 AM EDT Fri Nov 4 2022 .SYNOPSIS... High pressure along the Atlantic coast will provide the region with pleasant and dry weather through the start of the weekend. Windy conditions increase by Saturday afternoon ahead of a surface cold front. The front will pass late Saturday into early Sunday. Behind the front, high pressure returns through the middle of next week. && .NEAR TERM /THROUGH SATURDAY/... Update... Most of the forecast remains valid. Cirriform cloud cover will increase generally from the west through this afternoon as upper-level moist isentropic ascent precedes a mid- to upper- level trough approaching from the Intermountain West and Great Plains. Adjusted the high temperature forecast upward slightly for this late afternoon given the expectation of filtered sunshine, decent daytime heating, and breezy southerly surface winds associated with strong low-level WAA. Highs are now expected to reach the upper 60's to lower 70's in northwest PA and easily reach the lower to mid 70's in northern OH. Previous Discussion... Lack of low level moisture and larger dewpoint depressions have allowed for any fog concerns to diminish for the remainder of the overnight and into the morning hours today. High pressure ridging along the Atlantic coast will remain in control to begin the near term period. This will leave the region with rather pleasant weather and dry conditions through much of the day Saturday. Clouds will slowly increase, beginning as high level cirrus, throughout the day Friday ahead of the next weather maker. High pressure exits eastward as low pressure and its accompanying surface cold front enter the region for the weekend. Low-level convergence ahead of the front will give way to periods of rainfall, possibly heavy at times, Saturday evening. Although the passage of the cold front through our region takes places between the end of the near term and beginning of the short term forecast period. Southerly/southwesterly flow will increase throughout the day Saturday ahead of the surface cold front. A low-level jet around 60 knots develops Saturday afternoon (45-50 knots at 925 mb). Surface winds peak Saturday afternoon with sustained winds of 25-30 MPH with gusts nearing 40+ MPH possible across western zones of the CWA. Temperatures in the near term will be well above normal for early November, much closer to average temperatures experienced in mid September. High temperatures both Friday and Saturday will peak in the mid/upper 60s to low 70s. Lows on Friday night will also remain above normal, generally in the upper 50s. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Frontolytic cold front will be exiting the area at the split from the near term forecast Saturday night with the last of the rain with the system. Brief downpours still possible with anomalously high PWAT values according to the NAM over 1.2 inches but the front should be progressive west to east despite the track of the surface low away from the CWA into northern Ontario. In the wake of this Pacific frontal system, high pressure influences will regain control into the first part of the work week on Monday with upper level ridging building back over the Tennessee Valley. Expecting lower temperatures from the 15-20 degrees above normal values prior to frontal passage, but still will be near normal to slightly above by Monday afternoon. && .LONG TERM /TUESDAY THROUGH THURSDAY/... The long term forecast is largely an uneventful pattern for the area. The longwave pattern will become amplified with an upper trough axis digging into the central Pacific Coast while for the eastern CONUS, upper ridging will dominate. The surface high influences affecting us over the US/Canada border will track across Ontario/Quebec towards the New England Coast by Wednesday, and the upper trough will dig into the northern high plains region. With the ridge aloft now off the Carolina coast, the upper levels will become prone to trough activity originating over the deep south that will track into our CWA. In the end, the sensible weather impacts from all of this will overall be minimum, and temperatures will tick upward through the period. && .AVIATION /12Z Friday THROUGH Tuesday/... VFR conditions stick around through this TAF period as high level clouds gradually build in across all terminals today. Southerly winds at 8 to 10 knots early this morning will gradually increase to 12 to 15 knots with gusts up to 20 knots by this afternoon. Gusts between 18 and 20 knots possible this afternoon at most terminals (KTOL/KFDY/KCLE/KCAK/ERI). By the end of the TAF period, a low-level jet nearing 60 knots (45-50 kts at 925 mb) develops across the western portion of the forecast area. Daytime mixing of the LLJ on Saturday ahead of a cold front may allow for surface gusts to reach 40+ knots. LLWS may be included in future TAF updates for Saturday, but not confident enough to include this far in advance. Outlook...Wind gusts 40 or more knots possible Saturday. Non- VFR possible in scattered showers Saturday through Sunday. && .MARINE... Ahead of a strong cold front pushing towards Lake Erie from the west, winds will increase out of the south 15-25kts with gusts to 30kts, possibly exceeding 30kts at times. While the offshore winds generally make for increasing wave heights away from shore, the gusty winds could necessitate a Small Craft Advisory for Saturday. Winds become southwesterly less than 15kts behind the cold front that will track through the region west to east on Saturday night. The track of the high pressure system moving west to east north of our area will create a wind switch Monday through Wednesday out of the northeast 15-20kts. Waves expected to increase during this period. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Iverson NEAR TERM...Iverson/Jaszka SHORT TERM...26 LONG TERM...26 AVIATION...Iverson MARINE...26
Hazardous weather outlook, Nov 4, 3:24 AM EDT, 9 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 324 AM EDT Fri Nov 4 2022 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-050730- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 324 AM EDT Fri Nov 4 2022 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Wind gusts of 35 to 50 mph are possible late Saturday morning through early Saturday evening, with the strongest gusts expected west of I-71. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-050730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 324 AM EDT Fri Nov 4 2022 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:42 PM EDT | Small Craft Advisory | CLE | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.